# SDR DALA2021092705804

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 65,962 hours, 21,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 PASSENGER FOUND EXIT SIGN COVER ON THE FLOOR AT ROW 27. CORRECTIVE ACTION: REINSTALLED COVER. (7307474)
